# SDR YV3R201908022154

- Difficulty date: July 26, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-IS
- Make and model: Robsin R22BETA
- Aircraft serial: 4790
- Aircraft time: 196 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Nut
- Condition: Loose
- Location: Fanwheel
- Part time: 196 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED LOOSE HARDWARE (NUTS NOT TORQUED).
